MAUDE Adverse Event Report: COVIDIEN EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the diet does not flow in the enteral tube; there seems to be air in the tube.The customer stated that even after priming, the diet does not flow.No patient injury was reported.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12360063
Report Number1282497-2021-10569
Device Sequence Number3812497
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775659
Device Catalogue Number775659
Device Lot Number202930057
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date08/24/2021
Patient Sequence Number1